# SDR SWAA2012053104506

- Difficulty date: May 28, 2012
- Submitted: May 31, 2012
- Operation: Air carrier
- Aircraft: N619SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 28035
- Aircraft time: 54,410 hours, 44,250 cycles
- System (JASC): 3234 · Landing Gear Selector
- Part: Control Lever
- Part number: 208254
- Condition: Dirty
- Location: Cockpit
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

AFTER BEFORE LANDING CHECK AT APPROXIMATELY 500 FT AGL TOO LOW GEAR AUDIO AND THREE RED GEAR LIGHTS.  CLEANED LANDING GEAR CONTROL LEVER PER MM.
